# SDR SIMA2012044012

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,003 hours, 17,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3746 THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  THE ITEM HAS BEEN PLACED ON A MEL 25-14 AUTH 020115-C MOC 589353.  MAINTENANCE PROCEDURES COMPLIED WITH.  MAINTENANCE FOUND THE FLIGHT ATTENDANT FLASHLIGHT STORED INCORRECTLY.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
